Ibuprofen 100mg/5ml Suspension For Children

Ibuprofen 100mg/5ml Suspension For Children Ibuprofen 100mg/5ml Suspension For Children

100ml 
£3.49
In Stock
Delivery information Product #0009192

Please note images are for illustration purposes and may differ from the product(s) you receive

Ibuprofen 100mg/5ml Suspension For Children is suitable for children aged between 6 months to 9 years. It provides fast, effective reduction in your child's temperature (including fever caused by immunisation).

Ibuprofen 100mg/5ml Suspension For Children contains the active ingredient ibuprofen, which is a proven anti-inflammatory painkiller that provides effective relief for high temperatures, pain, and swelling.

This treatment is colourless, sugarless and comes in a tasty strawberry flavour, so your child can easily accept it.

Approved by Anju Gill -Pharmacist on the 26/04/2021.
For more information, view our medical team

Shake the bottle well before measuring the dose. A double-ended measuring spoon is provided to ensure accuracy.

The small spoon measures a 2.5 ml dose and the larger spoon measures 5 ml.

This medicine should NOT be given if your child weighs less than 5 kg.

The usual daily dose in children is 20 mg per kg of bodyweight in divided doses, every 6 to 8 hours if required. Leave at least 4 hours between doses. For short term use only. Consult a doctor promptly if symptoms persist or worsen.

DOSAGE: Children (A spoon is provided to measure doses of 2.5 ml or 5 ml)

3 - 6 months (weighing over 5 kg) 2.5 ml 3 times a day

Do not give for more than 24 hours.

 6 months – 1 year 2.5 ml 3 to 4 times a day

 Do not give to children aged 6 months and older for more than 3 days

1 year – 4 years 5 ml 3 times a day 

 4 years – 7 years 7.5 ml 3 times a day.

 7 years – 12 years 10 ml 3 times a day

 Do not give to babies under 3 months

 For infants aged 3-5 months medical advice should be sought if symptoms worsen or not later than 24 hours if symptoms persist.

 If in children aged from 6 months and in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

 Post-immunisation fever: One small spoonful (2.5 ml), followed by another small spoonful (2.5 ml) 6 hours later if necessary. No more than 2 doses should be given in 24 hours. If fever is not reduced, consult a doctor.

 If you forget to give this medicine If you forget to give a dose, give it as soon as you remember, unless it is almost time for the next dose. Never give a double dose to make up for the missed dose.

 If you give more medicine than you should If your child or someone else accidentally takes more Ibuprofen than the stated dose (an overdose), always contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken and take the bottle with you if you can.

The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache, ringing in the ears, confusion and shaky eye movement. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported

Do not give Junior Ibuprofen Suspension to children who: 

 have or have had a stomach ulcer, perforation or bleeding of the stomach  are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers (an allergic reaction may be recognised as shortness of breath, runny nose, skin rash or itching)  have kidney or heart failure or severe liver failure  are taking more than 75mg of aspirin a day.

Warnings and precautions

 Anti-inflammatory / pain-killer medicines like ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment. Skin reactions Serious skin reactions have been reported in association with Junior Ibuprofen Suspension treatment. You should stop taking this medicine and seek medical attention immediately, if you develop any skin rash, lesions of the mucous membranes, blisters or other signs of allergy since this can be the first signs of a very serious skin reaction.

You should discuss your child’s treatment with your doctor or pharmacist before giving Junior Ibuprofen Suspension to children who:  have or have suffered from asthma or have allergies  have liver or kidney problems  have stomach or bowel disorders including Crohn’s disease or a condition known as ulcerative colitis  have Systemic Lupus Erythematosus (SLE) – an illness which affects your immune system. It causes joint pains, skin changes and problems with other parts of your body.  have heart problems including heart failure, angina (chest pain), or if they have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including 'mini-stroke' or transient ischaemic attack 'TIA') have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke.  have chicken pox (varicella).

It is advisable to avoid use of ibuprofen in children who have chicken pox. Children and adolescents: There is a risk of renal impairment in dehydrated children and adolescents. Other medicines and Junior Ibuprofen Suspension You must not give this medicine if they are taking certain other medicines - Junior Ibuprofen Suspension may affect or may be affected by some other medicines. For example:  medicines that are anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine)  medicines that reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-II receptor antagonists such as losartan)  corticosteroids  methotrexate (a medicine for cancer)  cardiac glycosides (medicines used to treat heart failure)  cyclosporin and tacrolimus (immunosuppressant medicines often used following organ transplants)  mifepristone (a medicine used to terminate pregnancy – NSAIDs should not be used for 12 days after mifepristone)  lithium (for depression or mental problems)  zidovudine (a medicine to treat viruses)  quinolone antibiotics (medicines used to treat bacterial infections)

Some other medicines may also affect or be affected by the treatment of Junior Ibuprofen Suspension. You should therefore always seek the advice of your doctor or pharmacist before you give Junior Ibuprofen Suspension with other medicines. If you are an adult taking this medicine you should be aware of all the above factors and additionally you should talk to your doctor or pharmacist if you:  are a smoker? are elderly, as there may be an increased risk of side effects.

Pregnancy and Breast feeding Do not take Junior Ibuprofen Suspension if you are in the last 3 months of pregnancy. Talk to your doctor before taking Junior Ibuprofen Suspension if you are in the first 6 months of pregnancy or are breastfeeding. Junior Ibuprofen Suspension belongs to a group of medicines which may affect fertility in women. Fertility goes back to normal when you stop taking the medicine. It is unlikely that if you only take this ibuprofen suspension occasionally it will affect your chances of becoming pregnant. If you have problems becoming pregnant talk to your doctor before taking this medicine.

This product contains liquid maltitol (E965). If you have been told by your doctor that your child may have an intolerance to some sugars, talk to your doctor before your child takes this medicinal product. May have a mild laxative effect. Each 5ml measure contains 1.375g of liquid maltitol (equivalent to 3.2 kcal per 5ml of the medicine). This product also contains sodium methylparahydroxybenzoate (E219) and sodium propylparahydroxybenzoate (E217). These ingredients may cause allergic reactions (possibly delayed).

Most people take Junior Ibuprofen Suspension without any problems, but it can have side effects, like all medicines. To reduce the chance of side effects, especially in the elderly, use the lowest effective dose for the shortest possible time.

If your child gets any of the following at any time during the treatment STOP GIVING, and get medical help straight away: Allergic reactions: The following reactions may mean you are having an allergic reaction to this medicine:  asthma, worsening of asthma, unexplained wheezing or shortness of breath swelling of the face, lips, tongue and throat (causing difficulty in swallowing or breathing)  rapid heart rate, low blood pressure, collapse.  also, there may be skin reaction (including hives, rash and itching) – very rarely these can be severe with blistering and peeling skin Skin problems: • A severe skin reaction known as DRESS syndrome can occur.

Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells). • A red, scaly widespread rash with bumps under the skin and blisters mainly localized on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis). Stop using Junior Ibuprofen Suspension if you develop these symptoms and seek medical attention immediately. . Stomach and bowel problems including:  indigestion or heartburn  pains in their stomach (abdomen) or other abnormal stomach problemspass blood in their stools or motions  pass black tarry stools or motions  vomit any blood or dark particles that look like coffee grounds  worsening of bowel problems (ulcerative colitis or Crohn’s disease) Blood disorders which can cause:  unexplained or unusual bruising or bleeding  sore throat or mouth ulcers  fever (high temperature)  extreme paleness or weakness and exhaustion Heart and circulation effects: Medicines such as Junior Ibuprofen Suspension may be associated with a small increased risk of heart attack (myocardial infarction), high blood pressure, heart failure, swelling due to fluid build-up (oedema) or stroke. Other side effects that may occur include: Frequency not known  in exceptional cases, serious infections of the skin and soft tissues during chicken pox (varicella). Other stomach and intestine effects including:  diarrhoea, flatulence, constipation and vomiting. Mouth and throat effects: Ibuprofen liquid can cause a burning sensation, tingling or numbness in the mouth or throat for a short time after taking the medicine. Liver problems that might be indicated by yellowing of the skin and eyes (jaundice) and/or pale coloured stools and dark urine Kidney problems that might be indicated by passing less or more urine than normal, cloudy urine, blood in the urine, pain in the back and/or swelling (particularly of the legs) – very rarely kidney failure Nervous system problems including headache and aseptic meningitis (which can have symptoms such as severe headache, stiff neck, disorientation, fever and eye sensitivity to light in those with existing auto-immune disorders such as lupus).

Reporting of side effects If you or your child get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine

The active ingredient is: Ibuprofen 100mg/5ml

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Ibuprofen 100mg/5ml Suspension For Children as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Ibuprofen 100mg/5ml Suspension For Children as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Great product

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

just as good as the more expensive brand named versions

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close